# SDR 04003654

- Difficulty date: January 3, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 7,878 hours, 6,570 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF AIRCRAFT THE CREW REPORTED A FLAP CONTROL SYSTEM FAILURE AT ZERO DEGREES.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE LEFT BRAKE PRESSURE SENSING UNIT AND THE FLAP ELECTRONIC CONTROL UNIT WERE REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
